# SDR AALA201604159001

- Difficulty date: April 8, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02776
- Condition: Corroded
- Location: Te Flap
- Part time: 29,442 hours, 10,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORRODED LT WING TE FLAP INTERCONNECTING STRUT AT WING STATION 4862.  REPLACED INTERCONNECTING STRUT IAW AMM 27-51-44.
